Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi. I got my multiload copper t 250 inserted1 month ago soon after a week after insertion I started getting pimples all over my face m really worried I never had such worst pimples in my life. Please help is it due to the insertion dt my getting acne. M planning to get it removed as soon as possible.

1 Doctor Answered
Hi. I got my multiload copper t 250 inserted1 month ago s...
Copper T insertion has no relation to the acne on the face. Acne are due to change in hormones. Maybe if you had a miscarriage or delivery then tat could be the reason for hormonal imbalance and hence acne.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.